# SDR A6WA2020011647112

- Difficulty date: January 16, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 0637075T6
- Condition: Corroded
- Location: Fuselage
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS589 BETWEEN RIGHT FLOOR SILL AND RBL27 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR SUPPORT CAP STRIP IAW SRM 51-42-06 AND 51-42-15.
